# SDR QXEA0201413

- Difficulty date: March 29, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N827PH
- Make and model: Dhav DHC8102
- Aircraft serial: 275
- Aircraft time: 26,007 hours, 36,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - RIGHT HAND FORWARD CLOSING ANGLE CRACKED.  REPAIRED IAW EO DH8S-53-0367A AND HORIZON AIR EA 9-53-636A.
